# SDR SWAA2013012811954

- Difficulty date: December 13, 2012
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED AT BS 500D, BETWEEN STR 20R AND STR 21R IN FWD CARGO COMPARTMENT.  REPAIRED FRAME LOCATED AT BS 500D BETWEEN STR 20R AND STR 21R IN FWD CARGO COMPARTMENT IAW SRM B737- 300 53-00-07-2R-7 DETAIL REPAIR 7.
